Top 75 Migraine and Headache Questions, #50

Ask the Clinician Health Pro
  • Full Question:
    Is it possible to have tension headaches every day?


    Answer:

    Hello;


    es, it is possible. One thing to carefully rule out, however is headache called rebound headaches, which are caused by taking either prescription or over-the-counter analgesics too frequently. See:

      Medication Overuse Headache: When the Remedy Backfires
      You have a headache. Taking medications is one of the logical things to do. There is something to consider before you take that medication though -- the dreaded rebound headaches. They're caused by taking medications too often. Sometimes just taking a drug for two or three consecutive days can cause rebound.

    If you are experiencing daily tension headaches, there are different preventive regimens that can be tried.  For some people, relaxation, visualization, and biofeedback are excellent options. Daily preventive medications are also an option.

    Add This Infographic to Your Website or Blog With This Code:


    Good luck,
    John Claude Krusz and Teri Robert



    About Ask the Clinician:

    Dr. Krusz is a recognized expert in the fields of headache and migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about Dr. Krusz or more about Teri Robert. If you have a question for this section of our site, please click HERE. Accepted questions will be answered by publishing the answers here. No questions will be answered privately.


    Please note: We cannot handle emergencies or diagnose via the Internet. Please do not ask us to diagnose; see your physician for diagnosis.


    We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical andhealth matters, including decisions about diagnoses, medications andother treatment options, you should always consult your doctor. See full Disclaimer.

Published On: April 08, 2007